# SDR MASA2016080312892

- Difficulty date: August 3, 2016
- Submitted: August 6, 2016
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 15,810 hours, 15,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WON'T OPEN.  MX LUBED AND CLEANED DOOR HANDLE
